# SDR AALA20050674

- Difficulty date: October 13, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N633AA
- Make and model: Boeing 757223
- Aircraft serial: 24591
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AT ROW 26 RIGHT SIDE INOPERATIVE.  SECURED PLUG FOR EMERGENCY LIGHTS AT ROW 26 RIGHT SIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
